Posted by hildi on August 8, 2002, at 15:00:29
In reply to Re: How Parnate saved my butt » hildi, posted by Geezer on August 7, 2002, at 19:02:57
> Hi Hildi,
> What the h*** is wrong with this pdoc??!!! How did it happen you were discussing things in front of his collegues - he should never let that happen. I haven't read the entire thread - so kind of shooting from the hip here. You are showing some real signs of bipolar disorder and I don't think this ding-a-ling is doing you any favors. Seems to me some of your symptoms could be due to the destabilizing effects of SSRIs you have been given (unless you have used stabilizers at the same time - can't believe he wouldn't try that - although I had one who didn't for 20 years). I have been sober since 1975, clean since 1985, just had to take a benzo (.5mg klonopin) starting a month ago. I find Klonopin gives me no euphoria and have not increased the dose. You might need to use something to hold you togeather.
> You are in good hands with Mitch.....he has helped me more than once.
> Wishing you the best,
Hi Geezer. Thanks for the reply and the kind words of encouragement. Also thanks for confirming that its OK to take a benzo. I thought about this long and hard, and even was suggested benzos by my dr, but I fought against it. The stigma of being an alcoholic on benzos, the reactions I'd get from some around me, my pride, all these were things I was worried about. I fought hard against going on ad's, too, long ago. I guess it's about being dependent on something else that scared me (and still does). But you know, I feel different now. I am dependent on these SSRI's anyhow. And these meds have a multitude of withdrawal symptoms. I don't feel good on these, but they do help a little- while increasing other problems.
I went to dr. today about anxiety meds. Hey was not happy to see me and was impatient. He says to up the paxil dose and won't talk about it any more.
his solutions has always been to up the dose. On Prozac I was hyper, aggressive, irritable, racing thoughts and sexual obsession and he says "up the dose". On zoloft I was physically sick, angry, apathatic, and he says again to 'up the dose'.
When I tried Effexor and Celexa and said the same thing.
Now here he goes again.
I have had it. i ordered some meds online for myself... they won't be here for a month, though.
Till then I don't know what I'll be able to do. What can I take to deal with this anxiety in between then? I cannot sleep either, so I need to buy something for that.
But I don't know if I should try upping the paxil like dr. said.?? paxil scares me.
Oh, by the way, about being bipolar- dr.laughs at this. Says I am not. So what 'am I ?', I ask- he shrugs it off. He does not like me to ask questions of any sort. I really hate this man right now. My life is in his hands and he is playing with my head.